# SDR AALA20171027001

- Difficulty date: October 26, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 3,707 hours, 1,450 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. REJECTED TAKEOFF AT 40 KIAS. AIRCRAFT VEERED 30 DEGREES RIGHT, USED THE TILLER TO MAINTAIN DIRECTIONAL CONTROL. MAINTENANCE TROUBLESHOOTING ACCOMPLISHED TSM-32-51-00 FOR STEERING DEVIATION. ACCOMPLISHED TAXI CHECK OUT, NO DISCREPANCIES NOTED. ACCOMPLISHED NOSE WHEEL STEERING FUNCTIONAL TEST PER AMM AMM-32-51-00.
